# SDR SWIA202265236

- Difficulty date: January 13, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR MIDDLE PCU FAILED BEARING BACKLASH CHECK    (C-CHECK RO 3-25-22)   REMOVE AND INSTALLED  NEW HARDWAER 1EA BALL SPHERICAL, 1EA BOLT, 2 WASHERS, 1EA BUSHING NUT AND COTTER PIN AT L/H MIDDLE PCU REF,CRJ200 AMM 27-33-01-400-803. BACKLASH CHECK GOOD. COMPLIED WITH TASK CARD 27-900-1003-SKY.
